# SDR VNAA202308180022

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: MM67036471009
- Condition: Cracked
- Location: Aft Baggage Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR CLIP ON FS1051.30 AND STGR7LH AT AFT BAGGAGE BAY.  SHEAR CLIP ON FS1051.30 AND STGR7LH AT AFT BAGGAGE BAY WAS REPLACED PER EA 23-C9-53-0987 REV. IR SECTION III - PERMANENT REPAIR
